≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

An elderly women after a series infections and antibiotic treatments

Dear All,

my grandmother, 90 years old, suffered a very serious salmonella infection and was treated with antibiotics; as a result, a clostridium difficile infection followed and was again treated with antibiotics. The treatment is supposed to have eliminated the infection(s) but left her extremely week, constantly balancing on the verge of consciousness, without appetite. Her condition is deteriorating; she's weak, unable and/or unwilling to eat, sometimes also to drink, apathetic, discouraged, incontinent. As things are, she may pass away at any moment.

What could be used to help her regain appetite, some strength? And if nothing can, what would ease her last moments?

Thank you!
 
  Lukasz Liniewicz on 2014-11-22
This is just a forum. Assume posts are not from medical professionals.
give her nux vomica 30, 5 pills three times a day for 4 days and give a feed back.
 
anuj srivastava 5 years ago
I will. Anything else I should try?
 
Lukasz Liniewicz 5 years ago
after 4 days start giving her five phos 6x,3 tabs three times a day for a week and a feed back.
 
anuj srivastava 5 years ago
How does 6x translate to CH?
 
Lukasz Liniewicz 5 years ago
ask simone please i will not be able to clarify.
 
anuj srivastava 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.